Leaflet: information for the user
Paracetamol Neuraxpharm 1 g tablets EFG
Read this leaflet carefully before you start taking this medicine, because it contains important information for you.
-If you experience any side effects, consult your doctor or pharmacist, even if they are not listed in this leaflet. See section 4.
1. What Paracetamol Neuraxpharm is and what it is used for
2. What you need to know before you start taking Paracetamol Neuraxpharm
3. How to take Paracetamol Neuraxpharm
4. Possible side effects
5. Storage of Paracetamol Neuraxpharm
6. Contents of the pack and additional information
Paracetamol belongs to a group of medicines called analgesics and antipyretics.
This medicine is used for the symptomatic treatment of moderate pain and fever in adults and adolescents 15 years of age and older and weighing more than 50 kg.
Do not take Paracetamol Neuraxpharm
- If you are allergic to paracetamol, propacetamol, or any of the other components of this medication (listed in section 6).
Warnings and precautions
Do not take more than the recommended dose in section 3 or the dose indicated by your doctor. Do not take other medications that contain paracetamol at the same time.
Consult your doctor or pharmacist before starting to take this medication.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, consult your doctor and reevaluate the clinical situation.
During treatment with Paracetamol Neuraxpharm, immediately inform your doctor if:
You have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you suffer from malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory distress with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Children and adolescents
In children and adolescents under 15 years, consult your doctor or pharmacist as there are other presentations with doses adapted to this group of patients.
Other medications and Paracetamol Neuraxpharm
Inform your doctor or pharmacist that you are taking, have taken recently, or may need to take any other medication.
Paracetamol may interact with the following medications:
- Blood clot prevention medication: Oral anticoagulants (acenocoumarol, warfarin)
- Epilepsy medications: Antiepileptics (lamotrigine, phenytoin, or other hydantoins, phenobarbital, methylphenobarbital, primidone, carbamazepine)
- Tuberculosis medications: (isoniazid, rifampicin)
- Depression and seizure medications: Barbiturates (used as hypnotics, sedatives, and anticonvulsants)
- Cholesterol-lowering medications: (colestiramine)
- Diuretics (furosemide group)
- Gout medications: (probencid and sulfinpyrazone)
- Nausea and vomiting prevention medications: Metoclopramide and domperidone
- High blood pressure and arrhythmia medications: Propranolol.
- Flucloxacillin (antibiotic), due to a severe risk of blood and fluid imbalance (metabolic acidosis with high anion gap) that must be treated urgently (see section 2).
Do not use with other analgesics (pain medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist if you are taking another medication. In the case of oral anticoagulants, Paracetamol may be administered occasionally as the preferred analgesic.
Interference with analytical tests:
If you are to undergo any analytical test (including blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
Paracetamol may alter the values of analytical determinations of uric acid and glucose.
Paracetamol Neuraxpharm with food and beverages:
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day: beer, wine, liquor...) may cause liver damage.
The taking of this medication with food does not affect its efficacy.
Pregnancy and lactation
If you are pregnant or breastfeeding, or think you may be pregnant or intend to become pregnant, consult your doctor or pharmacist before using this medication.
Small amounts of paracetamol may appear in breast milk, so it is recommended to consult your doctor or pharmacist before taking this medication.
In case of need, paracetamol may be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
Driving and operating machinery
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor or pharmacist. If in doubt, ask your doctor or pharmacist.
This medication should be taken orally.
According to your preference, the tablets can be taken directly or split in half, with the help of a liquid, preferably water. The tablets are scored, which allows them to be split in half to facilitate swallowing.
Consult your doctor or pharmacist if you have doubts.
The recommended dose is:
Adults and adolescents over 15 years old (and a body weight of over 50 kg): the recommended dose is 1 tablet (1 g of paracetamol) 3 times a day. Never exceed 1 gram per dose, if necessary, 1 tablet can be taken every 6-8 hours, up to 4 times a day. Do not take more than 4 tablets in 24 hours, divided into several doses, at intervals of at least 4 hours.
Patients with liver disease: They should take the amount of medication prescribed by their doctor with a minimum interval of 8 hours between each dose. They should not take more than 2 grams of paracetamol in 24 hours, divided into 2 doses.
Patients with kidney disease: They should reduce the paracetamol dose, their doctor will indicate the appropriate dose.
Due to the dose, 1 gram of paracetamol, the medication should not be used in patients with severe or moderate kidney disease.
Older patients: they should consult their doctor.
Use in children
Do not use in children or adolescents under 15 years old.
If it is estimated that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
When requiring doses lower than 1 g of paracetamol per dose, other paracetamol presentations should be used.
If you take more Paracetamol Neuraxpharm than you should
You should consult your doctor or pharmacist immediately. In case of overdose or accidental ingestion, go immediately to a medical center or call the Toxicological Information Service (phone 91 562 04 20), indicating the medication and the amount ingested.
If you have ingested an overdose, you should go immediately to a medical center even if you do not notice the symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice) and abdominal pain.
The treatment of overdose is more effective if it is initiated within 4 hours of medication ingestion.
Patients undergoing barbiturate treatment or suffering from chronic alcoholism may be more susceptible to the toxicity of a paracetamol overdose.
If you forgot to take Paracetamol Neuraxpharm
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated interval (at least 4 hours).
Like all medications, this medication may produce adverse effects, although not all people may experience them.
Rare adverse effects that may occur (up to 1 in 1,000 people), are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may occur (up to 1 in 10,000 people) are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar).
Paracetamol can damage the liver when taken in high doses or prolonged treatments. Rarely, severe skin reactions have been reported.
Adverse effects of unknown frequency (cannot be estimated from available data): A serious disease that can make the blood more acidic (metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Reporting of Adverse Effects:
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is possible adverse effects that do not appear in this prospectus. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use: https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information on the safety of this medication
Keep this medication out of the sight and reach of children.
This medication does not require special conservation conditions.
Do not use this medication after the expiration date that appears on the packaging (after CAD.). The expiration date is the last day of the month indicated.
“Medications should not be thrown down the drain or in the trash. Dispose of the packaging and medications you no longer need at the SIGRE collection point of the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Paracetamol Neuraxpharm
- The active ingredient is paracetamol. Each tablet contains 1 gram of paracetamol.
- The other components are: cornstarch, stearic acid, povidone K-30, crospovidone, microcrystalline cellulose, and vegetable-derived magnesium stearate.
Appearance of the product and contents of the packaging
Oblong tablets, white in color, and scored on one face, packaged in aluminum-PVC-PVDC blisters and presented in containers of 20 and 40 tablets.
Only some package sizes may be commercially available.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization
Neuraxpharm Spain, S.L.
Avenida Barcelona 69, 08970 Sant Joan Despí,
Barcelona
Responsible for manufacturing
Toll Manufacturing Services, S.L.
C/ Aragoneses,
2 28108 Alcobendas – Madrid
Spain
“o”
Frosst Ibérica, S.A.
Vía Complutense, 140
28805 Alcala de Henares - Madrid
Spain
“o”
Farmalider, S.A.
C/ Aragoneses,
2 28108 Alcobendas – Madrid
Spain
Last review date of this leaflet: February 2025
“Detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/”
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.